Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 278381, 12 pages
http://dx.doi.org/10.1155/2013/278381
Research Article

A Solution to the Completion Problem for Quasi-Pseudometric Spaces

Department of Economics, University of Ioannina, P.O. Box 1186, 45110 Ioannina, Greece

Received 6 September 2013; Accepted 17 November 2013

Academic Editor: R. Lowen

Copyright © 2013 Athanasios Andrikopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Doitchinov, “On completeness in quasi-metric spaces,” Topology and its Applications, vol. 30, no. 2, pp. 127–148, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. C. Kelly, “Bitopological spaces,” Proceedings of the London Mathematical Society, vol. 13, pp. 71–89, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. L. Reilly, P. V. Subrahmanyam, and M. K. Vamanamurthy, “Cauchy sequences in quasipseudometric spaces,” Monatshefte für Mathematik, vol. 93, no. 2, pp. 127–140, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Stoltenberg, “Some properties of quasi-uniform spaces,” Proceedings of the London Mathematical Society, vol. 17, no. 3, pp. 226–240, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. L. Reilly, “A generalized contraction principle,” Bulletin of the Australian Mathematical Society, vol. 10, pp. 359–363, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. V. Subrahmanyam, “Remarks on some fixed-point theorems related to Banach's contraction principle,” Journal of Mathematical and Physical Sciences, vol. 8, pp. 445–457, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. K. Tan, “Fixed point theorems for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 41, pp. 829–842, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Doitchinov, “A concept of completeness of quasi-uniform spaces,” Topology and its Applications, vol. 38, no. 3, pp. 205–217, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Fletcher and W. Hunsaker, “A note on totally bounded quasi-uniformities,” Serdica, vol. 24, no. 1, pp. 95–98, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H.-P. A. Künzi, “Totally bounded quiet quasi-uniformities,” Topology Proceedings, vol. 15, pp. 113–115, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H.-P. Künzi and C. M. Kivuvu, “A double completion for an arbitrary T0-quasi-metric space,” The Journal of Logic and Algebraic Programming, vol. 76, no. 2, pp. 251–269, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H.-P. Künzi and C. M. Kivuvu, “The B-completion of a T0-quasi-metric space,” Topology and its Applications, vol. 156, no. 12, pp. 2070–2081, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. M. MacNeille, “Partially ordered sets,” Transactions of the American Mathematical Society, vol. 42, no. 3, pp. 416–460, 1937. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Andrikopoulos and J. Stabakis, “A solution to the completion problem of quasi-uniform spaces,” http://arxiv.org/abs/1008.1402.
  15. H. P. Künzi and M. P. Schellekens, “On the Yoneda completion of a quasi-metric space,” Theoretical Computer Science, vol. 278, no. 1-2, pp. 159–194, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. M. Bonsangue, F. van Breugel, and J. J. M. M. Rutten, “Generalized metric spaces: completion, topology, and powerdomains via the Yoneda embedding,” Theoretical Computer Science, vol. 193, no. 1-2, pp. 1–51, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. B. Smyth, “Quasi-uniformities: reconciling domains with metric spaces,” in Mathematical Foundations of Programming Language Semantics (New Orleans, LA, 1987), vol. 298 of Lecture Notes in Computer Science, pp. 236–253, Springer, Berlin, Germany, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet